# SDR SWIA202504090319

- Difficulty date: March 19, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N602UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000795
- Aircraft time: 12,775 hours, 8,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FWD FUSELAGE LH SIDE ABOVE SKYWEST LOGO. EVALUATE AND REMOVE EVIDENCE OF DENT. (C-CHECK RO 04/08/2025)PERFORMED REPAIR ON FWD FUSELAGE EXTERNAL SKIN BETWEEN FRAMES 21-22 AND STRINGERS 14L-15L REF EMB SRM 53-10-01/REPAIR 12P. SEE CONTINUATION CARD FOR WORK DETAILS. NO CHANGE IN WEIGHT AND BALANCE
